| Model Number |
365500 |
| Medical Device Problem Codes |
Ambient Noise Problem (2877); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Event or Problem Description
Noise has been detected on the rv channel since (b)(6) 2026, coinciding with a sharp rise in daily short rv interval counts from that date onward.Beginning (b)(6) 2026, intermittent daily shock impedance values greater than 150 ohms have also been observed.Rv pacing impedance, thresholds, and sensing amplitudes remain stable and within normal limits.No adverse patient events were reported.The lead remains implanted.
Additional Manufacturer Narrative
Combination product: yes.Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.